Rate the Article: New Iterative Method for Solution of System of linear Differential Equations, IJSR, Call for Papers, Online Journal
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 113 | Views: 327

Research Paper | Mathematics | Pakistan | Volume 5 Issue 2, February 2016 | Rating: 6.4 / 10


New Iterative Method for Solution of System of linear Differential Equations

Muhammad Shafeeq ur Rehman, M. Yaseen, Tahir Kamran


Abstract: In this study new iterative method is used for the solution of system of linear differential equations. The solution is obtained in series form and then obtained the exact solution. This shows the efficiency of the new iterative method. Because using new iterative method we can find its solution easily and more accurately.


Keywords: Linear differential equations, New Iterative Method, scientific work place


Edition: Volume 5 Issue 2, February 2016,


Pages: 1287 - 1289



Rate this Article


Select Rating (Lowest: 1, Highest: 10)

5

Your Comments (Only high quality comments will be accepted.)

Characters: 0

Your Full Name:


Your Valid Email Address:


Type This Verification Code Below: 5620


Top